IJPAM: Volume 94, No. 2 (2014)


R. Seethalakshmi$^1$, R.B. Gnanajothi$^2$
$^1$Saiva Bhanu Kshatriya College
Aruppukottai, 626 101, Tamilnadu, INDIA
$^2$V.V. Vanniaperumal College
Virudhunagar, 626 001, Tamilnadu, INDIA

Abstract. The notion of matching in a fuzzy graph could be defined using the concept of effective edges [8] or by fractional matching [4]. In this paper, we derive a necessary condition for a fuzzy graph on a cycle or a complete graph or a stargraph to have a perfect fuzzy matching. Also we discuss perfect fuzzy matching on strong regular fuzzy graphs.

Received: December 20, 2013

AMS Subject Classification: 05C72, 03E72

Key Words and Phrases: fuzzy graph, fuzzy matching, perfect fuzzy matching

Download paper from here.

DOI: 10.12732/ijpam.v94i2.3 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 94
Issue: 2
Pages: 155 - 161

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).